Back to Ask the Diabetes Team Ask the Diabetes Team

From Redding, California, USA:

We were running very late the other evening and completely missed the hour when we give our four year old daughter her one unit of Lantus, which is usually at 7 p.m., before bed. What do we do if the situation occurs again? Do we inject the Lantus late? It was around 10 p.m. Should we just skip it and resume the shot the next night at the regular time while monitoring her glucose carefully the day after she missed her shot?


I would give the Lantus late, provide a snack and check your child's blood sugar around 3 a.m. to see how she is doing.


Original posting 21 Jul 2004
Posted to Insulin Analogs and Daily Care


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.